The severe headaches are a direct result of Serotonin because if I even get a sniff of Serotonin through another means it goes away ENTIRELY.
Posted 08 July 2020 - 02:46 PM
So I am a little ways into the increasing my micro dose from 2.5mg to 7.5 mg. This last week a little bit more tired than usual, little prickly feelings, almost a worsening of anxiety and sadness slightly, but then then every second day sheer happiness (so up and down right now), then some nausea, then some dizziness. UGH. This SUCKS. I have been on 7.5 for about a month....
Posted 08 July 2020 - 03:07 PM
O ya and my mouth is dry - I think it is just slowly starting to get in me.
ALSO my psych said to try taking 25mg (yes my original dose) for 4 days just to get it in me quicker (the pain is brutal) so that more enters the synapses but only 4 days so it doesn't wreck something or whatever..
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users